Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Weakness and dizziness after stopping vitamin supplement. Have stress. Kindly advise.

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I m a 50 year old male having no history of any illness but of late due to family problems i got stressed out on many occasions in last six months.last month i strated taking multivitamine tablets once a daily prescribed by AMWAY and became vegitarian and stared feeling better..but after a month I stopped taking vitamin suppliment and now experincing weakness and dizziness...kindly advise
Posted Sat, 28 Apr 2012 in Eating Disorders
Answered by Dr. Rakesh Madhyastha 58 minutes later

Thanks for the query.

I need to know little more details about your current problem to answer you better.

1. How long have you been a vegetarian?
2. Do you get any tingling sensations in your hands and feet?
3. How long does the dizziness last? Have you fallen because of this anytime?
4. When did you stop the multivitamins?
5. Are you feeling weak throughout the day? Or is it more in the evening?
6. Do you drink and smoke? If yes quantify it.
7. Have you got any blood tests done recently? If yes could you please attach the files here?
8. Has the problem begin after turning into a vegetarian?
9. Have you ever spotted blood in motion or in urine anytime?

I will be able to understand your problem better and give you good information based on your replies to the above questions.

I am awaiting your reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor